# SDR CALA2021061400874

- Difficulty date: June 14, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N29961
- Make and model: Boeing 787-9
- Aircraft serial: 37811
- Aircraft time: 26,276 hours, 2,473 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fastener
- Condition: Missing
- Location: Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 3 PER PDA INSPECTION, FOUND ONE FASTENER MISSING ON PANEL #196AR FWD ROW 2ND FROM INBD. REF IPD 53-36-01-07A ITM#10. NEW FASTENER INSTALLED. NO OTHER DAMAGE NOTED. OK FOR SVC. ADD EMP:U114956
